International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
www.ijsr.net | Most Trusted Research Journal Since Year 2012

ISSN: 2319-7064



Research Paper | Mathematics | Nigeria | Volume 4 Issue 7, July 2015

A New Quasi-Newton Update of the Newton?s Iterative Method for Optimizing Non-Linear Multi-Variable Optimization Problems

M. O. Ogunniran, S. Emmanuel

We modified the Newtons method of optimization. The new modification is of the quasi-Newton principle thereby presenting a rank 3 matrix update of the principle. A number of standard test functions were used to implement the Newtons method, one of the existing modifications and the new modification. The results obtained compared favourably with the existing ones. Maple computer application was used to ease computations.

Keywords: Test Functions, Newtons method, Quasi-Newton Method, Davidon Flecther Powells Method Method DFP

Edition: Volume 4 Issue 7, July 2015

Pages: 1389 - 1397


How to Cite this Article?

M. O. Ogunniran, S. Emmanuel, "A New Quasi-Newton Update of the Newton?s Iterative Method for Optimizing Non-Linear Multi-Variable Optimization Problems", International Journal of Science and Research (IJSR), https://www.ijsr.net/search_index_results_paperid.php?id=SUB156648, Volume 4 Issue 7, July 2015, 1389 - 1397

31 PDF Views | 31 PDF Downloads

Download Article PDF



Similar Articles with Keyword 'Newtons method'

Research Paper, Mathematics, India, Volume 2 Issue 1, January 2013

Pages: 726 - 728

A Newton's Method for Nonlinear Unconstrained Optimization Problems with Two Variables

R. Sophia Porchelvi, S. Sathya

Share this article

Research Paper, Mathematics, Nigeria, Volume 4 Issue 7, July 2015

Pages: 1389 - 1397

A New Quasi-Newton Update of the Newton?s Iterative Method for Optimizing Non-Linear Multi-Variable Optimization Problems

M. O. Ogunniran, S. Emmanuel

Share this article

Research Paper, Mathematics, China, Volume 4 Issue 10, October 2015

Pages: 256 - 261

Fastest Iteration Method for Estimation of Solution of Nonlinear Function f(x)=0 (Bennie?s Method)

Benedictor Alexander Nguchu

Share this article
Top